# SDR 04FDEA02660

- Difficulty date: September 7, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, RT SIDEWALL STRUCTURE FRAME'S INNER CHORD DENT AT STA 1721, L-12R.  FRAME AT STA 1721 RT SIDEWALL L-12R DENTED AREA REPAIRED AS PER SRM   53-30-00 VOL I FIG 1.  REPAIR IS CAT B INITIAL INSPECTION AT 14,500 AND REPETITIVE INSPECTION REQUIRED AT 9,500 LANDINGS.  REFER TO EA NR 1-5310-76835, TITLE:FUSELAGE MAIN FRAME, TRACKING SRM REPAIR ON FRAME AT STATION 1721, LONGERON 12R.
